Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




70 Publications

2015 | Journal Article | IST-REx-ID: 1730   OA
Colin De Verdière, Éric, et al. “Discrete Systolic Inequalities and Decompositions of Triangulated Surfaces.” Discrete & Computational Geometry, vol. 53, no. 3, Springer, 2015, pp. 587–620, doi:10.1007/s00454-015-9679-9.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595
Fulek, Radoslav, et al. Hanani-Tutte for Radial Planarity. Vol. 9411, Springer, 2015, pp. 99–110, doi:10.1007/978-3-319-27261-0_9.
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 2157
Matoušek, Jiří, et al. “Embeddability in the 3 Sphere Is Decidable.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84, doi:10.1145/2582112.2582137.
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, Martin, et al. “Computing All Maps into a Sphere.” Journal of the ACM, vol. 61, no. 3, 17, ACM, 2014, doi:10.1145/2597629.
View | DOI | Download (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038   OA
Huszár, Kristóf, and Michal Rolinek. Playful Math - An Introduction to Mathematical Games. IST Austria.
View | Files available
 
2014 | Journal Article | IST-REx-ID: 2154   OA
Matoušek, Jiří, and Uli Wagner. “On Gromov’s Method of Selecting Heavily Covered Points.” Discrete & Computational Geometry, vol. 52, no. 1, Springer, 2014, pp. 1–33, doi:10.1007/s00454-014-9584-7.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2159   OA
Mabillard, Isaac, and Uli Wagner. “Eliminating Tverberg Points, I. An Analogue of the Whitney Trick.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 171–80, doi:10.1145/2582112.2582134.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, Josef, et al. “On the Geometric Ramsey Number of Outerplanar Graphs.” Discrete & Computational Geometry, vol. 53, no. 1, Springer, 2014, pp. 64–79, doi:10.1007/s00454-014-9646-x.
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2244   OA
Matoušek, Jiří, et al. Untangling Two Systems of Noncrossing Curves. Vol. 8242, Springer, 2013, pp. 472–83, doi:10.1007/978-3-319-03841-4_41.
View | Files available | DOI | Download (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek, Martin, et al. “Extending Continuous Maps: Polynomiality and Undecidability.” 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604, doi:10.1145/2488608.2488683.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed